# SDR 2020F00287

- Difficulty date: January 17, 2020
- Submitted: January 17, 2020
- Operation: Air carrier
- Aircraft: N514QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0052
- Aircraft time: 3,212 hours, 2,199 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Tip Cap
- Part number: 69321821
- Condition: Damaged
- Location: Lt Horiz Stab
- Part time: 3,212 hours, 2,199 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR OF LEFT-HAND HORIZONTAL TIP CAP DAMAGE. ENGINEERING MEMO DQ24376M1 DATED 1/14/2020.
